A 31-year-old patient of post-surgical recurrent buccal carcinoma (post-chemo and radiotherapy) on multimodal analgesia with methadone, paracetamol and gabapentin presented to pain clinic with occasional bleeding from tumor area and incidental hypercalcemia. The hypercalcemia was attributed to adrenal insufficiency due to methadone, with no other obvious reasons identified for hypercalcemia or adrenal insufficiency. The patient was managed with the change of opioid, regular aseptic wound dressings and management of hypercalcemia with hydration, calcitonin and steroid therapy. Hypercalcemia in a cancer patient can have multiple other causes like hypercalcemia of malignancy and primary or secondary parathyroid carcinoma. A strong clinical suspicion and appropriate battery of tests may be required to arrive at the diagnosis. Prompt management, including identification and management of the primary pathology along with aggressive hydration with hormonal therapy, may prove to be life-saving.